Dr Maolin Zhou

Postdoctoral Fellow in Mathematics - School of Science & Technology

Maolin Zhou

Phone: +61 2 6773 3495

Email: mzhou6@une.edu.au

Biography

Maolin started a postdoc in mathematics at the University of New England in 2014, immediately after completing a PhD at The University of Tokyo on nonlinear partial differential equations. Maolin’s current research focuses on reaction-diffusion equations, free boundary problems and eigenvalue estimates of second order elliptic operators.

Qualifications

PhD(Mathematics), University of Tokyo

Teaching Areas

Analysis and PDE

Research Interests

Nonlinear Partial Differential Equations

Publications

Selected Recent Publications

X. Chen, B. Lou, M. Zhou and T. Giletti, Long time behavior of solutions of a reaction diffusion equation on unbounded intervals with Robin boundary conditions,  Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016), no. 1, 67-92.

Y. Du, B. Lou and M. Zhou, Nonlinear diffusion problems with free boundaries: convergence, transition speed, and zero number arguments. SIAM J. Math. Anal. 47 (2015), no. 5, 3555–3584.

T. Giletti, L. Monsaingeon and M. ZhouA KPP road-field system with spatially periodic exchange terms.Nonlinear Anal. 128 (2015), 273–302.

H. Gu, B. Lou and M. ZhouLong time behavior of solutions of Fisher-KPP equation with advection and free boundaries. J. Funct. Anal. 269 (2015), no. 6, 1714–1768.

Y. Du, H. Matsuzawa and M. Zhou, Spreading speed and profile for nonlinear Stefan problems in high space dimensions. J. Math. Pures Appl. (9) 103 (2015), no. 3, 741–787.

Y. Du, H. Matsuzawa and M. Zhou, Sharp estimate of the spreading speed determined by nonlinear free boundary problems,  SIAM J. Math. Anal. 46 (2014), no. 1, 375–396.

 J. Cai, B. Lou and M. Zhou, Asymptotic behavior of solutions of a reaction diffusion equation with free boundary conditions, J. Dynam. Differential Equations 26 (2014), no. 4, 1007–1028.